# SDR SWIA972394

- Difficulty date: February 21, 2001
- Submitted: February 28, 2001
- Operation: Air carrier
- Aircraft: N216SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120285
- Aircraft time: 19,341 hours, 26,268 cycles
- Engine: Pwa PW118B
- System (JASC): 5246 · Fluid Service Doors
- Part: Fastener
- Condition: Unsecure
- Location: Fuel Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

SERVICE DOOR LIGHT COMES ON IN FLIGHT.  RETURNED TO SLC.  FOUND FASTENER OPEN ON FUEL DOOR.  LATCHED FASTENER.  OPS CHECK GOOD.
